# SDR IPXA2014042382747

- Difficulty date: April 19, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY ONE LOW LEVEL 1 ALERT ON PREFLIGHT.   R & R EMERGENCY LIGHT BATTERY PACK IAW MM 33-51-01. THIS CLEARS DEFERRAL M528054, EFF SOURCE REF: 33-51-01-05.
